# SDR SWIA2020021848548

- Difficulty date: December 5, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID INTERCOSTAL DD4 HAS CORROSION   (C-CHECK) RO 2/14/2020   PAX DOOR MID INTERCOSTAL DD4 OUT OF LIMITS. REPLACED INTERCOSTAL REF CRJ900 SRM AND BOMBARDIER DRAWING. PRESSURE CHECK NOT REQUIRED DUE TO PASSENGER DOOR REPLACED ON CAMP#20407458.
